# SDR CALA2013110500806

- Difficulty date: October 29, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 27,172 hours, 9,439 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A352115
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BURNISHED BEYOND LIMITS FROM BS 183-190, LBL4-9.  INSTALLED INTERIM REPAIR IAW ECRA 5330-04744 PART 1.  ACCOMPLISH AN INSPECTION OF REPAIR ON LOWER FUSELAGE AT BS 188 LBL6 IAW PART 2 OF ECRA 5330-04744.
